# SDR SWAA2025021984185

- Difficulty date: January 8, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS CORROSION AT FASTENER HOLES<[01] UPON FURTHER INVESTIGATION FOUND THAT CORROSION WAS 30 INCHES IN LENGTH WITH A MAX ALLOWED LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-.071 A TAG A276640 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-0I-1; FABRICATED NEW PANEL FOR 120CF IAW AMM 25-52-01-201-801; TREATED NEW PANEL IAW AMM 51-21-41-701 AND PRIMED NEW PANEL IAW AMM 51-21-72-370-804;[02] C/W AUDIT C/W
